# SDR AT030003

- Difficulty date: January 29, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 16,000 FEET RIGHT ENGINE ROLLED BACK TO IDLE POWER.  ENGINE SURGE RIGHT LIGHT CAME ON WITH A MESSAGE TO INCREASE ENGINE BLEED.  RPM LOW LIGHT ALSO CAME ON.  THROTTLE WAS BROUGHT BACK TO IDLE AND ANTI-ICE WAS TURNED.  THROTTLE WAS ADVANCED.  ENGINE REMAINED IN IDLE (N1 21 PERCENT - N2 62 PERCENT) N1 VIBE WAS 99.  ENGINE WAS SHUTDOWN AND RESTARTED, START WAS NORMAL BUT ENGINE REMAINED IN IDLE WHEN THROTTLE WAS ADVANCED.  ENGINE WAS SHUTDOWN AGAIN AND AIRCRAFT LANDED IN BMI.  REMOVED AND REPLACED THE NR 2 ENGINE.
